Can Hiv Cause Low Lymphocytes

Here's a taste of what TheBody.com has to offer on this topic:
Ask the Experts

Neutrophil Low, Lymphocyte high and HIV

My recent blood test shows: Neutrophil L 37(40-80) Lymphocyte H 54( 12-44). My boyfreind just recently has hepa. I am so scared. Could I get affected Hepa, even HIV? When I did the blood test, I had tonsilitist. Is this reason made Lymphocyte high?...
Barbara McGovern, M.D.

Response from Barbara McGovern, M.D.

Tufts University School of Medicine
...Testing for HIV, Hepatitis C, and Hepatitis B would be a good idea. Once you get your results back you will be able to be more relaxed. However, Read more »

1st Lab after treatment

I was diagnosed on Aug 7 2008 with both HIV and pcp. I went downhill fast and was hospitalized Aug... Read more »
Articles
U.S. Centers for Disease Control and Prevention

Recreational Drug Use and T Lymphocyte Subpopulations in HIV-Uninfected and HIV-Infected Men

...associations between self-reported use of marijuana, cocaine, poppers and amphetamines, and CD4 and CD8 T cell parameters in HIV-infected and -uninfected MSM. Participants were MSM enrolled in the Multicenter AIDS Cohort Study. For the... Read more »
AIDS InfoNet

CD4 Cell Tests

... What Are CD4 Cells? Why Are CD4 Cells Important in HIV? What Is a CD4 Test? What Factors Influence a CD4 Cell Count? How Are the Test Results Reported? What Do the Numbers Read more »
Henry J. Kaiser Family Foundation

Absolute Count and Percentage of CD4+ Lymphocytes Are Independent Predictors of Disease Progression in HIV-Infected Persons Initiating Highly Active Antiretroviral Therapy

...1997 and 2004 and received more than 30 days of therapy and who had baseline values of CD4+ T cell counts, CD4 percentages and HIV-1 RNA. The researchers used a proportional-hazard model to determine the link between CD4 percentage and disease... Read more »
AIDS InfoNet

Complete Blood Count (CBC)

...cells are smaller than normal. This is usually caused by an iron deficiency or chronic disease. A high MCV can be caused by HIV medications. This is not dangerous. However, a high MCV can indicate megaloblastic anemia, where red blood cells are... Read more »
Related Topics